| Catalog Number |
5407120442 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 events for the failure: overheating of device.- 2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 devices were evaluated based on historical data analysis.Additional information 2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99096.Supplemental rationale.Corrected data: b5, h11.2 previously reported events were included in this follow-up record.Product return status.2 devices were evaluated based on historical data analysis.Evaluation findings (results/components).2 devices: degradation problem identified, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition.2 devices: product not received.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 2 events for the failure: overheating of device.- 2 events had no health consequences or impact.